Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 56, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Sep 8, 2014, 7:59 AM MST for Maricopa County, Pinal County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2014, 7:59 AM MST (14:59 UTC)
- Expired
- Sep 8, 2014, 10:00 AM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 26 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 3.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1182 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
235
WGUS55 KPSR 081459
FFWPSR
AZC013-021-081700-
/O.NEW.KPSR.FF.W.0056.140908T1459Z-140908T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
759 AM MST MON SEP 8 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES SUN LAKES...
WEST CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA...
* UNTIL 1000 AM MST
* AT 752 AM MST...VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING WAS
REPORTED.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ENCANTERA...SEVILLE...SAN TAN MOUNTAIN PARK...PHOENIX MESA GATEWAY
AIRPORT...CHANDLER HEIGHTS...SAN TAN VALLEY...MAGMA...BAPCHULE...
OLBERG...MARICOPA AND QUEEN CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3316 11222 3324 11181 3333 11167 3313 11147
3290 11197
$$
MCLANE1 follow-up statement
292
WGUS75 KPSR 081609
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
909 AM MST MON SEP 8 2014
AZC013-021-081700-
/O.CON.KPSR.FF.W.0056.000000T0000Z-140908T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PINAL AZ-MARICOPA AZ-
909 AM MST MON SEP 8 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM MST FOR EAST
CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES...
AT 859 AM MST...MODERATE TO HEAVY RAIN WAS CONTINUING TO FALL ACROSS
EAST CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES. DOPPLER RADAR
ESTIMATES OVER AN INCH OF RAIN HAS FALLEN IN SOME AREAS SINCE 7 AM
THIS MORNING. THIS IS SUFFICIENT TO CAUSE FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENCANTERA...
SEVILLE...SAN TAN MOUNTAIN PARK...PHOENIX MESA GATEWAY
AIRPORT...CHANDLER HEIGHTS...OLBERG...BAPCHULE...SAN TAN
VALLEY...SUN LAKES AND QUEEN CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. DO NOT DRIVE INTO
WATER. WHEN ENCOUNTERING FLOODED ROADS...MAKE THE SMART CHOICE...
TURN AROUND...DONT DROWN.
&&
LAT...LON 3316 11222 3324 11181 3333 11167 3313 11147
3290 11197
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 8, 2:40 AM MST, 5 hours 19 minutes earlier.
Area forecast discussion, Sep 8, 2:40 AM MST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
240 AM MST MON SEP 8 2014
.SYNOPSIS...
MOISTURE WILL REMAIN IN PLACE ACROSS THE REGION FOR THE NEXT SEVERAL
DAYS AS FORMER HURRICANE NORBERT APPROACHES THE SOUTHERN CALIFORNIA
COAST. SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH
TUESDAY...WITH SOME LOCATIONS POSSIBLY SEEING BRIEF PERIODS OF HEAVY
RAIN. A GRADUAL DRYING TREND IS EXPECTED TO BEGIN BY THE MIDDLE OF
THE WEEK AS HIGH PRESSURE SLOWLY REBUILDS OVER THE REGION.
&&
.DISCUSSION...
FORMER HURRICANE NORBERT CONTINUED TO SPIN AND WEAKEN OFF THE
CENTRAL COAST OF BAJA CA EARLY THIS MORNING...MEANWHILE PLENTY OF
TROPICAL MOISTURE ASSOCIATED WITH THE SYSTEM HAS WORKED INLAND INTO
ARIZONA AND THE DESERT SOUTHWEST. NORBERT HAS BEEN MOVING SLOWLY TO
THE NORTH...DRAWN BY BOTH THE CIRCULATION AROUND THE UPPER HIGH AS
WELL AS AN UPPER TROF LOCATED JUST OFF THE NRN CA COAST. EARLY THIS
MORNING...WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS HAVE
DEVELOPED ACROSS LA PAZ COUNTY...AND THEY HAVE BEEN EXPANDING AND
DEVELOPING TOWARDS THE SOUTH AND EAST AFFECTING MUCH OF MARICOPA
COUNTY. ISENTROPIC LIFT...LOW LEVEL CONVERGENCE AND OROGRAPHIC
EFFECTS HAVE COMBINED TO PRODUCE THE STORMS...WHICH ARE FORMING IN A
VERY MOIST ENVIRONMENT WITH PWAT VALUES ABOVE 1.5 INCHES. GIVEN THE
HIGH AMOUNTS OF MOISTURE...URBAN FLOODING AS WELL AS FLASH FLOODING
WILL BE COMMONPLACE WITH THESE STORMS THIS MORNING AND INTO THE
AFTERNOON HOURS.
GUIDANCE STILL SUGGESTS THAT THE MAIN FOCUS FOR SHOWERS AND
CONVECTION...ALONG WITH HEAVY RAINFALL...WILL OCCUR FROM MARICOPA
COUNTY EASTWARD DURING THE DAY TODAY. MODEL CROSS SECTIONS OF UVV
AND RH SUGGEST DEEP LIFT AND A NEARLY SATURATED COLUMN OVER OUR
EASTERN CWA...AND QPF VALUES WILL EASILY EXCEED ONE INCH IN MANY
LOCATIONS TODAY. FLASH FLOOD WATCH IS NOW IN EFFECT FOR MUCH OF
MARICOPA COUNTY INCLUDING THE GREATER PHOENIX AREA THRU 5 PM. WIND
FIELDS ARE ALSO INCREASING AS THE TROF ALONG THE NRN CA COAST SLOWLY
APPROACHES...AND FLOW WILL BECOME MORE SOUTHWEST WITH TIME WHICH
WILL BRING FAVORABLE OROGRAPHIC UPLIFT TO THE EQUATION. THE
SITUATION TODAY WILL LIKELY BE SIMILAR TO WHAT OCCURRED EARLIER ON
AUGUST 19TH...WHEN FLOODING AFFECTED HIGHER TERRAIN AREAS TO THE
NORTH OF PHOENIX SUCH AS NEW RIVER AND BLACK CANYON CITY. POPS HAVE
BEEN RAISED A BIT MORE TODAY OVER THE EASTERN CWA...WITH MANY
LOCALES NOW INTO THE CATEGORICAL RANGE. TEMPS TODAY WILL FALL WELL
BELOW SEASONAL NORMALS GIVEN THE HIGH MOISTURE VALUES...CLOUD COVER
AND SHOWERS...AND MUCH OF THE CENTRAL DESERTS WILL LIKELY STAY IN
THE LOW TO MID 90S...POSSIBLY EVEN FALL INTO THE UPPER 80S.
LATEST GUIDANCE CONTINUES TO BE CONSISTENT IN CALLING FOR ANOTHER
CHANCE FOR SHOWERS OR THUNDERSTORMS ON TUESDAY...AS THE UPPER TROF
SWINGS INLAND AND ACROSS THE DESERT SOUTHWEST...AND EJECTS MOST OF
THE REMNANTS OF NORBERTS NORTHEASTWARD AND ACROSS ARIZONA. MOISTURE
WILL BE THINNER ON TUESDAY BUT PWAT VALUES WILL REMAIN HIGH...ABOVE
1.5 INCHES IN PLACES...AND DYNAMICS FROM THE PASSING TROF WILL BE
RATHER IMPRESSIVE. BY FAR THE BEST Q FORCING OCCURS ACROSS THE CWA
ON TUESDAY...AND UPPER WIND FIELDS WILL BE AT THEIR STRONGEST. ONE
FACTOR WORKING AGAINST STRONG CONVECTION WILL BE THE INSTABILITY...
DUE TO THE BOUNDARY LAYER BEING WORKED OVER FROM THE PREVIOUS DAYS
SHOWERS/STORMS INSTABILITY WILL BE SOMEWHAT LACKING AND FORECAST
CAPE VALUES WILL FALL BELOW 500 J/KG DURING THE AFTERNOON.
STILL...WE WILL CALL FOR A CHANCE OF SHOWERS OR THUNDERSTORMS DURING
THE DAY TUESDAY...DIMINISHING FROM THE WEST DURING THE LATE
AFTERNOON AND EVENING HOURS. HIGH TEMPERATURES TUESDAY WILL AGAIN BE
WELL BELOW NORMAL WITH MANY OF THE LOWER DESERTS REMAINING IN THE
LOW TO MID 90S.
FOR WEDNESDAY INTO THE WEEKEND...WE ARE LOOKING AT A SLOW DRYING AND
WARMING TREND AS HIGH PRESSURE ALOFT STEADILY BUILDS ACROSS THE AREA
FROM THE WEST. MOISTURE WILL RATHER SLOW TO ERODE AS LOW/MID LEVEL
WIND FIELDS WILL BE ON THE WEAK SIDE...SO WE WILL CONTINUE TO HAVE A
SLIGHT CHANCE FOR AFTERNOON AND EARLY EVENING MAINLY INSTABILITY
SHOWERS EACH DAY. UPPER WINDS WILL MOSTLY FAVOR THE
SOUTHWEST...WHICH IS AN UNFAVORABLE DIRECTION FOR BRINGING ANY
HIGHER TERRAIN STORMS INTO THE LOWER DESERTS. EXPECT HIGH
TEMPERATURES TO SLOWLY RISE...REACHING TO AROUND SEASONAL NORMAL
VALUES BY ABOUT FRIDAY.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
GOING TO CONTINUE WITH THE IDEA OF SHOWERS ACROSS THE METRO AROUND
12Z BUT BACK OFF A LITTLE BIT AND ONLY GO WITH VCSH AT ALL PHOENIX
SITES. SHOWERS WILL BE HIT OR MISS WITH CIGS GETTING DOWN TO AROUND
5000FT AT TIMES. AFTERNOON SHOWERS ARE MOST LIKELY NORTH OF PHOENIX
BUT COULD CREEP BACK INTO THE METRO. UNFORTUNATELY GIVEN THE
COMPLICATED SITUATION...LOW CONFIDENCE IN THE EXACT PLACEMENT OF
STORMS MONDAY AFTERNOON.
SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
SHOWERS APPEAR TO BE DONE FOR THE EVENING ACROSS SOUTHEAST
CALIFORNIA AS LARGE SCALE SUBSIDENCE BEHIND THE NW AZ CONVECTION HAS
ESSENTIALLY SQUASHED ANY NEW STORMS FROM DEVELOPING. SHOWERS COULD
SNEAK BACK INTO BLH MONDAY AFTERNOON BUT UNTIL THEN BOTH SE CA SITES
SHOULD REMAIN DRY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
WEDNESDAY THROUGH SUNDAY.
A GRADUAL DRYING TREND WILL COMMENCE DURING THE MIDDLE OF THE WEEK
AS MOISTURE GETS SCOURED OUT FROM THE NORTHWEST. ANY SHOWER AND
THUNDERSTORM CHANCES WOULD BE VERY SLIGHT...AND PRIMARILY LIMITED TO
THE HIGHER TERRAIN OF GILA COUNTY DURING THE AFTERNOON AND EARLY
EVENING HOURS. AFTERNOON HUMIDITY LEVELS WILL GENERALLY FALL INTO A
15-30 PERCENT RANGE WITH GOOD TO EXCELLENT OVERNIGHT RECOVERY. ASIDE
FROM SOME AFTERNOON UPSLOPE GUSTINESS...WIND SPEEDS WILL REMAIN
RELATIVELY LIGHT.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FLASH FLOOD WATCH AZZ021 UNTIL NOON TODAY
FLASH FLOOD WATCH AZZ023...023 UNTIL 5 PM THIS AFTERNOON
CA...NONE.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...CB
AVIATION...LEINS
FIRE WEATHER...MOHazardous weather outlook, Sep 8, 5:15 AM MST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 515 AM MST MON SEP 8 2014 AZZ022-023-091300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- 515 AM MST MON SEP 8 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT WITH THE HEAVIEST RAIN LIKELY TO BE THIS MORNING AND INTO THE AFTERNOON HOURS. MOISTURE FROM FORMER HURRICANE NORBERT HAS MOVED INTO THE DESERT SOUTHWEST AND AS SUCH...LOCALLY HEAVY RAINFALL IS EXPECTED WHICH WILL LEAD TO BOTH URBAN FLOODING AND FLASH FLOODING. GUSTY WINDS IN EXCESS OF 40 MPH ARE ALSO POSSIBLE WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. SOME OF THE STRONGER THUNDERSTORMS CAN PRODUCE LOCALLY HEAVY RAIN WHICH MAY LEAD TO LOCALIZED URBAN FLOODING. OTHERWISE...GUSTY WINDS TO 45 MPH AND DEADLY LIGHTNING CAN BE EXPECTED. A GRADUAL DRYING AND WARMING TREND IS EXPECTED FROM WEDNESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ021-091300- WEST CENTRAL DESERTS- 515 AM MST MON SEP 8 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON MST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THE FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON TODAY. MOISTURE FROM FORMER HURRICANE NORBERT HAS MOVED INTO THE DESERT SOUTHWEST AND AS SUCH...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WHICH WILL LEAD TO URBAN FLOODING AND FLASH FLOODING. OTHERWISE...GUSTY WINDS IN EXCESS OF 40 MPH CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT AS A WEATHER DISTURBANCE PASSES THROUGH THE AREA. THE STRONGER STORMS WILL PRODUCE LOCALLY HEAVY RAIN WHICH MAY LEAD TO URBAN FLOODING OR FLASH FLOODING. GUSTY WINDS IN EXCESS OF 45 MPH ARE ALSO POSSIBLE WITH THE STRONGER STORMS. A GRADUAL DRYING AND WARMING TREND IS ANTICIPATED BEGINNING WEDNESDAY AND CONTINUING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. AZZ020-024>028-CAZ030>033-091300- LOWER COLORADO RIVER VALLEY AZ- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 515 AM MST MON SEP 8 2014 /515 AM PDT MON SEP 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...ESPECIALLY OVER HIGHER TERRAIN AREAS TO THE EAST OF PHOENIX. MOISTURE FROM FORMER HURRICANE NORBERT HAS MOVED INTO THE AREA AND AS A RESULT...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WHICH MAY LEAD TO URBAN FLOODING OR FLASH FLOODING. OTHERWISE...STRONGER THUNDERSTORMS CAN PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY INTO TUESDAY NIGHT. THE STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AS WELL AS GUSTY WINDS IN EXCESS OF 45 MPH. A GRADUAL DRYING AND WARMING TREND IS ANTICIPATED FROM WEDNESDAY THROUGH THE LATTER PORTION OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Sep 8, 6:33 AM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
633 AM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM HEAVY RAIN 3 SW FIESTA MALL 33.36N 111.89W
09/08/2014 M4.08 INCH MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400270
MOLocal storm report, Sep 8, 6:40 AM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
640 AM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM HEAVY RAIN 7 NW BUCKEYE 33.45N 112.69W
09/08/2014 M2.01 INCH MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400271
MOLocal storm report, Sep 8, 7:24 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
724 AM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY RAIN 2 W APACHE JUNCTION 33.40N 111.58W
09/08/2014 M2.60 INCH PINAL AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400272
MOLocal storm report, Sep 8, 7:25 AM MST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
725 AM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM HEAVY RAIN 2 SW AHWATUKEE 33.30N 112.02W
09/08/2014 M4.39 INCH MARICOPA AZ PUBLIC
&&
EVENT NUMBER PSR1400273
MOLocal storm report, Sep 8, 7:28 AM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
728 AM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM HEAVY RAIN 3 SE TEMPE 33.36N 111.90W
09/08/2014 M4.82 INCH MARICOPA AZ TRAINED SPOTTER
&&
EVENT NUMBER PSR1400274
MOLocal storm report, Sep 8, 7:35 AM MST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
735 AM MST MON SEP 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM FLASH FLOOD 5 SE ANTHEM 33.81N 112.07W
09/08/2014 MARICOPA AZ TRAINED SPOTTER
ROAD FLOODED AND IMPASSABLE AT CLOUD AND CENTRAL
&&
EVENT NUMBER PSR1400275
WATERSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 6:27 PM MST | Special Weather Statement | PSR | 48 min | |
| Sep 7, 6:49 PM MST | Blowing Dust Advisory | PSR | 71 min | |
| Sep 7, 7:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Sep 7, 10:19 PM MST | Areal Flood Advisory | PSR | La Paz | 116 min |
| Sep 7, 10:42 PM MST | Flash Flood Warning | PSR | La Paz | 3 hr |
| Sep 7, 11:56 PM MST | Flash Flood Watch | PSR | 44 hr | |
| Sep 8, 12:31 AM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 3 hr |
| Sep 8, 1:17 AM MST | Flash Flood Warning | PSR | La Paz, Maricopa | 3 hr |
| Sep 8, 1:36 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Sep 8, 2:56 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 109 min |
| Sep 8, 3:03 AM MST | Special Weather Statement | PSR | Maricopa | 42 min |
| Sep 8, 4:17 AM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
| Sep 8, 4:27 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Sep 8, 5:02 AM MST | Flash Flood Warning | PSR | Maricopa | 118 min |
| Sep 8, 6:27 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 8, 7:49 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Sep 8, 9:53 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 12 hr |
| Sep 8, 11:53 AM MST | Areal Flood Advisory | PSR | La Paz | 112 min |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.